# SDR BAGA2025043000008

- Difficulty date: April 29, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N217BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55178
- Aircraft time: 7,644 hours, 3,354 cycles
- System (JASC): 2140 · Heating System
- Part: Fan
- Part number: 70262A020001
- Part serial: 22560126
- Condition: Failed
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA TURNED ON AFT GALLEY HEATER, NOTED A SMOKEY BURNING SMELL. NO VISIBLE SMOKE SEEN AND SMELL DISAPPEARED. AFTER TURNING HEATER OFF. AFT HEATER PLACED ON MELL NO EMERGENCY DECLARED, AND NO ONBORARD MEDICAL ATTENTION NEEDED. LOCATION AFT GALLEY. R/R AFT GALLEY FAN TO CLEAR DEFECT.
